Header menu link for other important links
A study of separable solutions of a generalized burgers equation
Published in Blackwell Publishing Ltd
Volume: 134
Issue: 4
Pages: 403 - 419
This paper concerns the separable solutions of a generalized Burgers equation. Existence of separable solutions to the generalized Burgers equation is proved under certain conditions. A careful numerical study shows that these separable solutions of the generalized Burgers equation describe the large time asymptotic behavior of solutions of initial boundary value problems. © 2015 Wiley Periodicals, Inc., A Wiley Company.
About the journal
JournalStudies in Applied Mathematics
PublisherBlackwell Publishing Ltd
Open AccessNo